Existence of solutions of nonlinear hyperbolic equations
Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Serie 4, Volume 6 (1979) no. 4, p. 573-592
@article{ASNSP_1979_4_6_4_573_0,
     author = {Cesari, Lamberto and Kannan, R.},
     title = {Existence of solutions of nonlinear hyperbolic equations},
     journal = {Annali della Scuola Normale Superiore di Pisa - Classe di Scienze},
     publisher = {Scuola normale superiore},
     volume = {Ser. 4, 6},
     number = {4},
     year = {1979},
     pages = {573-592},
     zbl = {0434.35060},
     mrnumber = {563335},
     language = {en},
     url = {http://www.numdam.org/item/ASNSP_1979_4_6_4_573_0}
}
Cesari, L.; Kannan, R. Existence of solutions of nonlinear hyperbolic equations. Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Serie 4, Volume 6 (1979) no. 4, pp. 573-592. http://www.numdam.org/item/ASNSP_1979_4_6_4_573_0/

[1] J.P. Aubin, Un théorème de compacité, C. R. Acad. Sci. Paris, 256 (1963), pp. 5042-5044. | MR 152860 | Zbl 0195.13002

[2] G. Bachman - L. Narici, Functional Analysis, Academic Press, 1966. | MR 217549 | Zbl 0141.11502

[3] L. Cesari, Functional analysis, nonlinear differential equations, and the alternative method, in Functional Analysis and Nonlinear Differential Equations (L. Cesari, R. Kannan, J. D. Schuur, eds.), Dekker, New York, 1976, pp. 1-197. | MR 487630 | Zbl 0343.47038

[4] L. Cesari, An abstract existence theorem across a point of resonance, in Dynamical Systems, an International Symposium (A. R. Bednarek and L. Cesari, eds.), Academic Press (1977), pp. 11-26. | MR 467420 | Zbl 0554.34001

[5] L. Cesari, Nonlinear oscillations across a point of resonance for nonselfadjoint systems, J. Differential Equations, 28 (1978), pp. 43-59. | MR 477909 | Zbl 0395.34034

[6] L. Cesari, Nonlinear problems across a point of resonance for nonselfadjoint systems, in Nonlinear Analysis (a volume in honor of E. H. Rothe (L. Cesari, R. Kannan and F. Weinberger, eds.), Academic Press (1978), pp. 43-67. | MR 499091 | Zbl 0463.47044

[7] L. Cesari - R. Kannan, Functional analysis and nonlinear differential equations, Bull. Amer. Math. Soc., 79 (1973), pp. 1216-1219. | MR 333861 | Zbl 0278.47039

[8] L. Cesari - R. Kannan, An abstract existence theorem at resonance, Proc. Amer. Math. Soc., 63 (1977), pp. 221-225. | MR 448180 | Zbl 0361.47021

[9] L. Cesari - R. Kannan, Solutions of nonlinear hyperbolic equations at resonance Nonlinear Analysis., to appear. | MR 671720 | Zbl 0495.35007

[10] L. Cesari - P.J. Mckenna, Alternative problems and Grothendieck approximation properties. Bulletin Inst. Math. Sinica, Taiwan, 6 (1978), pp. 569-581. | MR 528669 | Zbl 0411.46010

[11] W.S. Hall, On the existence of periodic solutions for the equation Dttu + + (- 1)pD2pxu = εf(·,·, u), J. Differential Equations, 7 (1970), pp. 509-526. | Zbl 0198.14002

[12] W.S. Hall, Periodic solutions of a class of weakly nonlinear evolution equations, Arch. Rational Mech. Anal., 39 (1970), pp. 294-322. | MR 274914 | Zbl 0211.12704

[13] R. Kannan - P.J. Mckenna, An existence theorem by alternative method for semilinear abstract equations, Boll. Un. Mat. Ital., (5),14-A (1977), pp. 355-358. | MR 500347 | Zbl 0352.47030

[14] P.J. Mckenna, Nonselfadjoint semilinear equations at multiple resonance in the alternative method, J. Differential Equations, 33 (1979), no. 3. | MR 543700 | Zbl 0436.34055

[15] H. Petzeltova, Periodic solutions of the equation utt + uxxxx = f(·, ·, u, ut), Czechoslovak Math. J., 23 (98) (1973), pp. 269-285. | MR 328286 | Zbl 0263.35017

[16] E.H. Rothe, On the Cesari index and the Browder-Petryshyn degree, in Dynamical Systems, An International Symposium (A. R. Bednarek and L. Cesari, eds.), Academic Press (1977), pp. 295-312. | MR 455032 | Zbl 0571.47052